Rational points on some hyper- and superelliptic curves

Andrew Bremner, MacIej Ulas

Research output: Contribution to journalArticlepeer-review

Abstract

We construct families of certain hyper- and superelliptic curves that contain a (small) number of rational points. This leads to lower bounds for the ranks of Jacobians of certain high genus curves.

Original languageEnglish (US)
Pages (from-to)115-132
Number of pages18
JournalInternational Journal of Number Theory
Volume7
Issue number1
DOIs
StatePublished - Feb 2011

Keywords

  • Hyper- and superelliptic curves
  • rank of Jacobian
  • rational points

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Rational points on some hyper- and superelliptic curves'. Together they form a unique fingerprint.

Cite this